Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the structure of semi-normal operators


Author: C. R. Putnam
Journal: Bull. Amer. Math. Soc. 69 (1963), 818-819
DOI: https://doi.org/10.1090/S0002-9904-1963-11048-4
MathSciNet review: 0166613
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Andô, On hyponormal operators, Proc. Amer. Math. Soc. 14 (1963), 290-291. MR 145353
  • 2. T. Kato, On finite-dimensional perturbations of self-adjoint operators, J. Math. Soc. Japan 9 (1957), 239-249. MR 92132
  • 3. S. T. Kuroda, On the existence and the unitary property of the scattering operator, Nuovo Cimento (10) 12 (1959), 431-454.
  • 4. C. R. Putnam, On commutators and Jacobi matrices, Proc. Amer. Math. Soc. 6 (1956), 1026-1030. MR 82082
  • 5. C. R. Putnam, Commutators, absolutely continuous spectra, and singular integral operators to appear). MR 164253
  • 6. P. R. Halmos, Introduction to Hilbert space, Chelsea, New York, 1951.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11048-4

American Mathematical Society